# SDR USAA050089

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 49,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q3 - FLOOR SUPPORT, 1 INCH X 2 INCH AT 3 AREAS; CORROSION; LEVEL 1; TASK NR C53-107-02, STA 947.5-966 RBBL.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-10-00.
